# SDR AALA990746

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER IN LEFT GOUGED AND FASTENER HOLE ELONGATED JUST FORWARD OF BS 1243.  REMOVED DAMAGE ON NR 14 STRINGER LEFT PER SRM 53-10-03.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 4C-4E FIG 1.  (M)
